# SDR FDEA201608252982

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 62,380 hours, 23,288 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: B-Nut
- Condition: Not Seated
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

REACHING CRUISE FL390, RECEIVED RT HYDRAULIC QTY EICAS STATUS MESSAGES SHOWED 0.49 AND DECREASING SLOWLY.  COMPLIED WITH QRH.  RESERVOIR LIGHT ON OVERHEAD PANEL ALSO CAME ON.  ON DESCENT AT 10000' RECEIVED RT HYDRAULIC ENGINE PUMP ECIAS.  COMPLIED WITH QRH AND TURNED OFF ENGINE  PUMP.  AT 2000', RECEIVED RT HYDRAULIC SYS PRESSURE EICAS.  COMPLIED WITH QRH.  QTY DROPPED TO 0.14.  PRESSURE DROPPED TO 100 PSI.  HEAVY LEAKAGE IN RT WHEELWELL AREA.  LEAK COMING FROM FITTING B-NUT ON BOTTOM OF BRAKE ACCUMULATOR.  REF IPC 32-44-05-01, ITEM 900.  RESEATED AND SECURED SAME.  SERVICED HYD SYS TO FULL REF AMM  12-12-01.  PRESSURIZED HYD SYS.  NO LEAKS NOTED FROM WHEELWELL AREA.  INSPECTED ALL FILTER DPI'S FOR RT HYD SYSTEM.  NONE EXTENDED, REF AMM  29-11-00-2.  RAN ENGINGE IAW JRH CHAP6.  ALL PARAMETERS AND INDICATIONS NORMAL PERFORMED HYDRAULIC LEAK CK ON ELEVATOR, HORIZONTAL STABILIZER AND RUDDER IAW AMM 27-23-00-0 AND 27-41-11-864-022.  NO DEFECTS NOTED.  OPERATED ALL 3 HYDRAULIC SYS FOR 30  MINUTES.  NO FLUID LOSS WAS NOTED, OK FOR FLIGHT.
